# SDR 99ZZZX2724

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1781M
- Make and model: Cessna 210M
- Aircraft serial: 61959
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Bracket
- Part number: 12310231
- Condition: Cracked
- Location: Rudder
- Part time: 4,193 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRACKET IS THE RUDDER BOTTOM ATTACH POINT.  INTERGRANULAR CORROSION EXTENDING THROUGH THE RIVETS AND SPLITTING THE SEAM.  PICTURES PROVIDED.
